# SDR DALA13043013140

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FRAMES 66-68, Y-1292 UPPER SURFACE FLANGES & HOLES HAS CORROSION.    REMOVED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15.  R & R FLOOR SUPPORT IAW TRM 53-21-01.
